Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Burning sensation in vagina and clitoris, rash on labia, sensation in anal area, ointments

I need help. I have a burning sensation in the vagina and clitoris and my labia majora seems to be irritated like diaper rash . It all started with the same sensation in the anal area the inside of the butt cheeks not the anal itself. I called my gynecologist but doesn t have any openings soon...can you give me an idea as to what this could be. I have tried all sorts of diaper rash ointments on the labia and inside of butt checks but no success. All help is appreciated. Thanks
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  673
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Hi there.

Have you started using a new detergent to wash your clothes ?

Have you changed the type of underwear you usually wear ?

Is there any vaginal itching, vaginal discharge, loose stools ?

According to the history, it appears you could either have a traumatic abrasion or allergic reaction to a new detergent, soap or underwear. Some persons are allergic to synthetic underwear and strong chemicals in certain detergents or soaps.

It is best you switch over to plain cotton underwear and go back to using the previous soap and detergent which did not cause any problems.

Also possible is infection of the external genital organs. If you have burning sensation on passing urine, it is best t drink 2-3 litres of water daily. Avoid masturbation and sexual intercourse. You ca apply mild antibiotic ointment like Neosporin ointment 3 times a day to the clitoris and affected areas of labia majora and vagina for some relief.

Once you go to the Gynecologist you need to be examined for infection with physical examination and required tests.

Wishing you speedy recovery.

Regards,

Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor